# SDR UPS02239947

- Difficulty date: November 13, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- Aircraft time: 43,653 hours, 43,468 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  WHILE CARRY OUT HFEC INSPECTION ON LT BS 950 FITTING.  CRACK FOUND IN ROW 1 UP PER FASTENER HOLE, COMMON TO STR 9.     DISCREPANT HOLE REPAIRED IAW SMRO EO 2002-061-003 UPS ENG. FILE NO. B727-5310-17956
